MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX LANCETS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX LANCETS
Model Number 05360145001
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The year is the only known part of manufacture date.We have defaulted to the first of the year.Device was discarded.
 
Event or Problem Description
It was reported that the lancet was exposed, outside of the lancet drum, out of box.

Brand Name
ACCU-CHEK ® FASTCLIX LANCETS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
WEIDMANN MEDICAL TECHNOLOGY
industriestrasse 96
na
bad ragaz 7310
SZ   7310
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key16310237
Report Number3011393376-2023-00336
Device Sequence Number14993989
Product Code FMK
UDI-Device Identifier00365702288102
UDI-Public00365702288102
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K220608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05360145001
Device Catalogue Number05360145001
Device Lot NumberWPK091
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale